# SDR SWAA2013011611464

- Difficulty date: December 14, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Part number: 6546451
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER SEAL LOCATED LOWER SURFACE OF THE SPOILER NR 2 LEFT WING.  REPLACED SEAL RETAINER LOCATED LOWER SURFACE OF THE SPOILER NR 2 LEFT WING IAW SRM B737-300 51-40-02 AND DRAWING 65-46451 SRM B737-300 51-10-02 ITEM 8.
